Dehn surgeries and rational homology
2017 (English)In: Algebraic and Geometric Topology, ISSN 1472-2747, E-ISSN 1472-2739, Vol. 17, no 1, 487-527 p.Article in journal (Refereed) Published
We consider the question of which Dehn surgeries along a given knot bound rational homology balls. We use Ozsvath and Szabo's correction terms in Heegaard Floer homology to obtain general constraints on the surgery coefficients. We then turn our attention to the case of integral surgeries, with particular emphasis on positive torus knots. Finally, combining these results with a lattice-theoretic obstruction based on Donaldson's theorem, we classify which integral surgeries along torus knots of the form Tkq 1; q bound rational homology balls.
Place, publisher, year, edition, pages
GEOMETRY & TOPOLOGY PUBLICATIONS , 2017. Vol. 17, no 1, 487-527 p.
IdentifiersURN: urn:nbn:se:uu:diva-319676DOI: 10.2140/agt.2017.17.487ISI: 000397109700014OAI: oai:DiVA.org:uu-319676DiVA: diva2:1087463
FunderEU, European Research CouncilKnut and Alice Wallenberg Foundation